Already have an account? Log in now
Hey, I am 64 years old and I have been on this medication for more than 4 years now and I am using 45 mg of it. however, for a couple of weeks now I have gained a lot of weight gain, I am also experiencing strange shortness of breath as well as some swellings of my feet and my ankles. Besides this I am also suffering from fatigue and anemia so I have got a little bit concerned lately. After this I have went to my primary physician and he have ordered for me an echo cardiogram as well as a lung function test after I have received both of results they were showing good results indicating that both my heart and my lungs are all fine. after this, and after I have told all my issues to my doctor he said that they are due to the fact that I am taking actos and that’s why he said to stop this drug immediately. After this he changed my medication to tradjenta (only 5 mg of it) and said me to keep track of my blood sugar levels 3 times per day during the time of the transition in order to be sure that everything is alright. About actos here is what I have to tell you: I have been off of this drug for about one day (about 24 hours) and I am already feeling a lot more better. which results in me thinking that all my health issues that lately appeared are due to the drug. I know it seems kind of strange or maybe even impossible but it seems that if you’re on this drug for too much time then it would lead to health issues. Too bad because I was doing fine years ago. If there’s somebody who’s been on this medication for years and even if you’re feeling fine then I would recommend you to go and check yourself to a doctor anyway. better to be on the safe side.